MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During service on (b)(6) 2024, the autopulse platform (b)(6) failed the load cell characterization test.The root cause of the failure was a defective load cell.The load cell was replaced to address the observed problem.The autopulse platform passed the functional testing without error or fault.The load cell characterization check revealed that the load cell module exceeded normal parameters.Following service, the autopulse platform passed the run-in and final tests without fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with (b)(6).
 
Event or Problem Description
During service performed at zoll on (b)(6) 2024, the autopulse platform (b)(6) failed the load cell characterization test.No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key20827400
Report Number3010617000-2024-00948
Device Sequence Number18489830
Product Code DRM
UDI-Device Identifier00849111000772
UDI-Public00849111000772
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0730-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown